# SDR YENA20150424081

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 87-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT RT PANEL SUPPORT, FR 87 TO FR 90, RBL 42 TO RBL 44, AFT WET AREA.  REMOVED PANEL SUPPORT AND INSTALLED NEW PANEL SUPPORT. ALODINED, PRIMED AND TOPCOATED REF SRM 51-42-02, 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
